# SDR ASOA2015080913660

- Difficulty date: August 9, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY INTERCOSTAL CORRODED FS 349-FS 364, STR 27L.  REMOVED CORROSION FROM INTERCOSTAL FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001 AND 53-00-00-001-001. REMOVED INTERCOSTAL IAW SRM 51-42-06.  REINSTALLED INTERCOSTAL IAW SRM 51-42-06 AND SRM 51-42-21.  MECHANICALLY MEASURED LT INTERCOSTAL WITH MACT 3189 MINIUM REMAINING THICKINESS IS .060", ORINIGAL IS .080".  REMOVED IS .020".  RECEIVED EA 32-2015-334. COMPLIED WITH EA 32-2015-334.
